# SDR SWAA2022090747529

- Difficulty date: August 29, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 232RF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-3 MID CABIN FLOOR PANEL 232RF HAS COMPOSITE PULLED FIBERS ON UPPER SIDE. / [01] EVALUATED AND FOUND MISSING PLIES OVER MAJORITY OF UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A141868); FABRIC (A10269).  REQUESTING OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-22). TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR PANEL 232RF ON UPPER SIDE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
